Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Solovyov, Sergey A.
2015.
Characterization of a category for monoidal topology.
Algebra universalis,
Vol. 74,
Issue. 3-4,
p.
389.
Chikhladze, D.
Clementino, M. M.
and
Hofmann, D.
2015.
Representable ( 𝕋 , V ) $(\mathbb {T}, V)$ -categories.
Applied Categorical Structures,
Vol. 23,
Issue. 6,
p.
829.
Giuli, Eraldo
and
Tholen, Walter
2016.
The Fundamental Group as the Structure of a Dually Affine Space.
Applied Categorical Structures,
Vol. 24,
Issue. 5,
p.
509.
Azevedo de Amorim, Arthur
Gaboardi, Marco
Hsu, Justin
Katsumata, Shin-ya
and
Cherigui, Ikram
2017.
A semantic account of metric preservation.
ACM SIGPLAN Notices,
Vol. 52,
Issue. 1,
p.
545.
Tholen, Walter
2017.
Quantalic topological theories.
Tbilisi Mathematical Journal,
Vol. 10,
Issue. 3,
Coecke, Bob
Genovese, Fabrizio
Lewis, Martha
and
Marsden, Dan
2017.
Logic, Language, Information, and Computation.
Vol. 10388,
Issue. ,
p.
256.
Azevedo de Amorim, Arthur
Gaboardi, Marco
Hsu, Justin
Katsumata, Shin-ya
and
Cherigui, Ikram
2017.
A semantic account of metric preservation.
p.
545.
Gavazzo, Francesco
2018.
Quantitative Behavioural Reasoning for Higher-order Effectful Programs.
p.
452.
Gogioso, Stefano
Marsden, Dan
and
Coecke, Bob
2019.
Symmetric Monoidal Structure with Local Character is a Property.
Electronic Proceedings in Theoretical Computer Science,
Vol. 287,
Issue. ,
p.
179.
Jäger, Gunther
2019.
Quantale-valued generalizations of approach spaces and quantale-valued topological spaces.
Quaestiones Mathematicae,
Vol. 42,
Issue. 10,
p.
1313.
Ahsanullah, T. M. G.
and
Jäger, Gunther
2019.
Quantale-Valued Generalizations of Approach Groups.
New Mathematics and Natural Computation,
Vol. 15,
Issue. 01,
p.
1.
Ahsanullah, T. M. G.
and
Jäger, Gunther
2019.
Quantale-Valued Uniformizations of Quantale-Valued Generalizations of Approach Groups.
New Mathematics and Natural Computation,
Vol. 15,
Issue. 03,
p.
517.
Chiaselotti, Giampiero
and
Infusino, Federico G.
2020.
Alexandroff topologies and monoid actions.
Forum Mathematicum,
Vol. 32,
Issue. 3,
p.
795.
Hofmann, Dirk
and
Nora, Pedro
2020.
Hausdorff Coalgebras.
Applied Categorical Structures,
Vol. 28,
Issue. 5,
p.
773.
Gavazzo, Francesco
and
Faggian, Claudia
2021.
A Relational Theory of Monadic Rewriting Systems, Part I.
p.
1.
Pistone, Paolo
2021.
On Generalized Metric Spaces for the Simply Typed Lambda-Calculus.
p.
1.
Jäger, Gunther
2022.
Sequential Completeness for ⊤-Quasi-Uniform Spaces and a Fixed Point Theorem.
Mathematics,
Vol. 10,
Issue. 13,
p.
2285.
Özkan, Samed
and
Qasim, Muhammad
2022.
Zero-dimensionality and Hausdorffness in quantale-valued preordered spaces.
Filomat,
Vol. 36,
Issue. 7,
p.
2311.
Colebunders, E.
Lowen, R.
and
Sioen, M.
2022.
An isomorphism of the Wallman and Čech-Stone compactifications.
Quaestiones Mathematicae,
Vol. 45,
Issue. 5,
p.
733.
ÖZKAN, Samed
and
GÜNEŞ, Mesut
2022.
Local $T_0$ and $T_1$ quantale-valued preordered spaces.
Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics,
Vol. 71,
Issue. 4,
p.
907.